# SDR FDEA201005021426

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N543141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT TRANSITION PANEL AT STA 1530-1640 FOUND CORRODED. CORRODED TRANSITION PANEL FROM STA 1530 TO STA 1640 R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFED AS MINOR IAW GMM 6-2-100.
